# SDR ASAA04801AA

- Difficulty date: February 16, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PREFLIGHT CHECK, FORWARD PAX L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
